Ask The Doctor > Questions & Answers > Im a 21 year old female and got a contraceptive injection

Im a 21 year old female and got a contraceptive injection

Patient: Im a 21 year old female and got the contraceptive injection 9th December 2014. For the past 3 weeks ive had my period. Shoukd i be worried?

 

 

Doctor: Hi,Thanks for the query.I understand your concern.While using contraceptive methods some amount of irregularity in menstrual cycles can be seen in early months.Usually, this type of irregularities can be corrected in few months.Now to control the bleeding you can take the support of antifibrinolytic drugs or an additional dose of hormones with your Doctor’s advice.Hope this helps.Take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment